Alert archive / Florida / Flash Flood Warnings in 2025
Flash Flood Warning 8, NWS Jacksonville, FL
NWS Jacksonville, FL issued this flash flood warning at Jun 30, 2025, 3:44 PM EDT for Duval County, Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2025, 3:44 PM EDT (19:44 UTC)
- Expired
- Jun 30, 2025, 4:31 PM EDT
- In force
- 47 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Duval County, FL
The radar
The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 2:47 PM EDT, 57 minutes earlier.
Area forecast discussion, Jun 30, 2:47 PM EDT, 57 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 247 PM EDT Mon Jun 30 2025 ...STORMY WEATHER PATTERN TAKES HOLD THIS WEEK... ...LOCALIZED FLOODING POSSIBLE, ESPECIALLY LATER THIS WEEK... ...LOW CHANCES FOR TROPICAL DEVELOPMENT NEAR OUR AREA DURING THE UPCOMING WEEKEND... For the latest NE FL and SE GA Daily Key Messages please visit: https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf .SYNOPSIS... Issued at 248 PM EDT Mon Jun 30 2025 Afternoon surface analysis depicts Atlantic high pressure (1024 millibars) centered to the south of Bermuda, with this feature extending its axis westward across the FL Peninsula. Meanwhile, a trough was beginning to sharpen over the Deep South and the northeastern Gulf. Otherwise, a cold front extending from the southern Plains states northeastward across the Great Lakes region was progressing southeastward. Aloft...a Tropical Upper Tropospheric Trough (TUTT) was spinning over the northwestern Bahamas, while ridging positioned over eastern Texas and Louisiana was expanding northeastward across the lower Mississippi and Tennessee Valleys. To the north, a potent shortwave trough was digging southeastward across the Upper Midwest. Latest GOES-East derived Total Precipitable Water imagery indicates that deep tropical moisture remains entrenched over our region, with PWATS generally in the 1.8 - 2 inch range. This deep tropical moisture has allowed for convection to blossom across our area this afternoon, with weak steering flow resulting in slow moving showers and thunderstorms across much of northeast FL as well as inland portions of southeast GA. Outside of convection, temperatures at 18Z were topping out in the upper 80s and lower 90s, with dewpoints generally in the low to mid 70s. && .NEAR TERM... (through Tonight) Issued at 248 PM EDT Mon Jun 30 2025 Convective coverage will tend to peak through late afternoon along the I-95 and I-10 corridors, with outflow boundaries then pulling activity northward across mainly inland southeast GA through the early evening hours. Relatively cool temperatures aloft, supplied by the aforementioned TUTT feature to our southeast, may allow for a few storms to pulse and become strong across inland southeast GA late this afternoon. Stronger storms through early this evening will be capable of producing downburst winds of 40-50 mph, along with frequent lightning strikes. Weak steering flow will result in slow moving convection that may result in localized flooding, especially at urban and normally flood prone locations in southeast GA later this afternoon and early this evening. Surface troughing persisting over the northeast Gulf tonight will likely result in another episode of widespread convection that will potentially expand towards the FL Big Bend and Nature Coasts during the overnight and predawn hours. Isolated to widely scattered showers and a few embedded thunderstorms will be possible during the predawn and early morning hours on Tuesday for locations along and west of I-75. Otherwise, widespread early evening convection over inland portions of southeast GA will dissipate before midnight, with leftover debris clouds gradually thinning out for locations along and north of I-10, with some low stratus possible at areas that receive heavier rainfall later today. Lows tonight will generally fall to the low and mid 70s. && .SHORT TERM... (Tuesday through Wednesday night) Issued at 248 PM EDT Mon Jun 30 2025 Surface high will move away to the east southeast this period. A frontal boundary will move into the southeastern US through Wednesday, and into SE GA Wednesday night. The low level flow will be from the south southwest this period. With this flow the Gulf sea breeze will prevail, and the interaction with east coast sea breeze will occur near the I-95 corridor each afternoon. Numerous to widespread diurnal showers and thunderstorms can be expected each afternoon, with this activity diminishing at night. The greatest chance for stronger storms, with above average chance for heavy rainfall will be over eastern counties due to the sea breeze interactions. Daytime temperatures will be near to a little below average this period, due to expected coverage of clouds and precipitation. The cloud cover will help keep temperatures at or a little above average at night. && .LONG TERM... (Thursday through next Monday) Issued at 248 PM EDT Mon Jun 30 2025 The frontal boundary will stall over the region Thursday into Friday. Precipitation chances will increase from northwest to southeast, with drier air advecting in northwest of the front. Temperatures will also have a gradient from northwest to southeast due to the frontal position, with highest daytime readings over SE GA. Lows will be near seasonal levels across area. Models have been consistent over the last few runs in trying to develop an area of low pressure on this stalled front over the weekend. However, the models differ in where the low may develop. GFS has the low in the Gulf, while ECMWF keeps it closer to the east coast of FL. It is too early to determine whether this low will develop tropical characteristics, or what local impacts may be. At minimum expect the daily diurnal thunderstorm chances to continue, with convergence associated with lingering frontal zone increasing coverage. Near seasonal temperatures are expected over the weekend and into Monday. && .AVIATION... (18Z TAFS) Issued at 208 PM EDT Mon Jun 30 2025 Showers and thunderstorms will continue to develop near the northeast FL terminals through the late afternoon hours today. Activity will likely spread towards the SSI terminal after 20Z. VFR conditions may ultimately prevail at GNV as convection begins to shift away from the terminal late this afternoon, but a PROB30 group for briefly gusty winds and IFR conditions during heavier downpours was maintained through around 20Z. TEMPO groups were used at the rest of the terminals through around sunset, as activity should then migrate towards inland southeast Georgia by early this evening. VFR conditions should prevail at the regional terminals by 02Z Tuesday, with showers and thunderstorms then redeveloping overnight across Apalachee Bay and the northeast Gulf that will move onshore along the FL Big Bend and Nature coasts overnight. A few showers could push as far inland as GNV towards sunrise, but confidence was only high enough to include vicinity coverage at this time. Low MVFR ceilings will likely develop towards sunrise on Tuesday at the regional terminals, with ceilings lifting towards noon as the next round of showers and thunderstorms begins to develop. Outside of developing thunderstorm activity, southeasterly surface winds around 10 knots will prevail this afternoon at the SSI and SGJ coastal terminals, with southerly winds of 5-10 knots expected elsewhere. Surface winds will then shift to southwesterly at 5-10 knots towards sunset as convection generally shifts west and northwest of the terminals, with speeds diminishing after midnight. Southerly surface winds of 5-10 knots will develop shortly after sunrise on Tuesday. && .MARINE... Issued at 248 PM EDT Mon Jun 30 2025 Atlantic high pressure will continue to extend its axis westward across the Florida peninsula through midweek as a weak surface trough settles over the southeastern states. This weather pattern will create prevailing south to southwesterly winds, with evening wind surges bringing speeds up to Caution levels of 15 to 20 knots over the offshore waters. Showers and thunderstorms developing over land will progress eastward across our local waters during the late afternoon and evening hours today and Tuesday, with a few strong storms possible. Stronger storms will be capable of producing briefly gusty winds, frequent lightning strikes, and torrential downpours. A frontal boundary will then sink over the southeastern states late this week, stalling near our local waters by the weekend. Waves of showers and thunderstorms will be possible later this week through the holiday weekend. Seas of 2 to 4 feet will prevail this week throughout our local waters. Please stay tuned to the latest National Hurricane Center outlooks for any potential tropical low pressure development along this stalling frontal boundary late this week and during the upcoming weekend. Rip Currents: Breezy onshore winds this afternoon will combine with a persistent easterly ocean swell to create a lower end moderate risk at area beaches today. The sea breeze will be delayed by prevailing offshore winds through early Tuesday afternoon, likely keeping the risk low at the southeast Georgia beaches. && .FIRE WEATHER... Issued at 1105 AM EDT Mon Jun 30 2025 Southwesterly surface and transport winds will gradually increase this afternoon, with breezy onshore surface winds developing in the wake of the inland moving sea breeze at coastal locations this afternoon. Fair to good daytime dispersion values are forecast area-wide today. Southwesterly transport winds will become breezy by the mid to late morning hours on Tuesday, and these winds will combine with elevated mixing heights to create good daytime dispersion values by the early afternoon hours, with high values possible at inland locations. Breezy southwesterly transport winds will continue on Wednesday, creating fair to good daytime dispersion values. Coverage of showers and thunderstorms will increase as the week progresses, with locally heavy rainfall totals possible later this week and during the upcoming weekend, especially for locations along and west of the I-75 corridor in the Suwannee Valley and north central FL. && .HYDROLOGY... Issued at 248 PM EDT Mon Jun 30 2025 Widespread rainfall totals of 2-4 inches are forecast across northeast and north central FL during the next week, with 1-3 inch totals expected in southeast GA. Locally higher amounts will be possible, especially along the Interstate 75 corridor. While much of this rainfall will be beneficial, the risk for downpours repeatedly moving, or "training" over the same locations, will increase late this week and especially during the weekend and early next week. These training downpours will increase the risk for localized flooding, especially at urban and normally flood prone, low-lying areas. The Weather Prediction Center has assigned a "Slight" Risk (level 2 of 4) for Excessive Rainfall on Thursday and Independence Day for locations west of I-75 in southern portions of the Suwannee Valley and north central FL, while "Marginal" Risks (level 1 of 4) remain in place elsewhere. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 87 71 87 / 40 80 30 80 SSI 74 88 75 87 / 30 60 30 80 JAX 72 91 73 90 / 30 60 20 90 SGJ 72 90 73 88 / 20 60 30 80 GNV 69 87 70 87 / 30 70 30 80 OCF 70 88 73 87 / 40 70 30 80 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
In the hours before
Special weather statement, Jun 30, 3:38 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
338 PM EDT Mon Jun 30 2025
FLZ024-124-GAZ152-165-166-264-302015-
Inland Nassau FL-Coastal Nassau FL-Northeastern Charlton GA-
Inland Camden GA-Brantley GA-Coastal Camden GA-
338 PM EDT Mon Jun 30 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN NASSAU...WESTERN
CAMDEN...SOUTHEASTERN BRANTLEY AND NORTHEASTERN CHARLTON COUNTIES
THROUGH 415 PM EDT...
At 338 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Woodbine to 6 miles east of Hilliard.
Movement was northwest at 10 mph.
HAZARD...Wind gusts around 40 mph and minor flooding due to heavy
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor flooding due to heavy rainfall is
possible.
Locations impacted include...
Kingsland, Hilliard, Woodbine, Kings Ferry, Tarboro, and Colesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3056 8166 3062 8201 3113 8191 3099 8168
3057 8165
TIME...MOT...LOC 1938Z 132DEG 9KT 3098 8177 3068 8181
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 12:09 PM EDT | Areal Flood Advisory | JAX | Alachua, Marion | 93 min |
| Jun 30, 1:15 PM EDT | Areal Flood Advisory | JAX | Alachua, Marion, Putnam | 2 hr |
| Jun 30, 2:21 PM EDT | Areal Flood Advisory | JAX | Duval, Saint Johns | 114 min |
| Jun 30, 2:55 PM EDT | Areal Flood Advisory | JAX | Duval | 2 hr |
| Jun 30, 3:26 PM EDT | Areal Flood Advisory | JAX | Duval | 102 min |
| Jun 30, 3:30 PM EDT | Areal Flood Advisory | JAX | Duval, Saint Johns | 99 min |
| Jun 30, 3:38 PM EDT | Special Weather Statement | JAX | Nassau | 37 min |
| Jun 30, 3:59 PM EDT | Areal Flood Advisory | JAX | Nassau | 104 min |
| Jun 29, 8:10 PM EDT | Special Weather Statement | JAX | Appling | 35 min |
| Jun 29, 8:31 PM EDT | Areal Flood Warning | JAX | Brantley, Pierce | 29 min |
| Jun 29, 8:37 PM EDT | Special Weather Statement | JAX | Bacon | 38 min |
| Jun 29, 9:13 PM EDT | Areal Flood Advisory | JAX | Bacon, Coffee | 2 hr |
| Jun 30, 4:05 PM EDT | Special Weather Statement | JAX | Charlton | 40 min |
| Jun 30, 4:45 PM EDT | Special Weather Statement | JAX | Brantley | 30 min |
| Jun 30, 5:05 PM EDT | Areal Flood Advisory | JAX | Brantley | 85 min |
| Jun 30, 5:14 PM EDT | Special Weather Statement | JAX | Pierce | 31 min |
| Jun 30, 5:33 PM EDT | Special Weather Statement | JAX | Wayne | 27 min |
| Jun 30, 5:40 PM EDT | Special Weather Statement | JAX | Clinch | 35 min |
| Jun 30, 5:50 PM EDT | Special Weather Statement | JAX | Appling | 25 min |
| Jun 30, 6:14 PM EDT | Special Weather Statement | JAX | Appling | 31 min |
| Jun 30, 6:16 PM EDT | Special Weather Statement | JAX | Bacon, Coffee | 29 min |
| Jun 30, 6:20 PM EDT | Areal Flood Advisory | JAX | Clinch | 3 hr |
Nearby
Flash Flood Warnings in Florida, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.